Discrete equations of convolution type with monotone nonlinearity
Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1777-1784
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_10_a16,
author = {S. N. Askhabov and N. K. Karapetyants},
title = {Discrete equations of convolution type with monotone nonlinearity},
journal = {Differencialʹnye uravneni\^a},
pages = {1777--1784},
year = {1989},
volume = {25},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_10_a16/}
}
S. N. Askhabov; N. K. Karapetyants. Discrete equations of convolution type with monotone nonlinearity. Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1777-1784. http://geodesic.mathdoc.fr/item/DE_1989_25_10_a16/